# SDR REXA98085

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID INOP.  REMOVED AND REPLACED LHOB WHEEL SPEED TRANSDUCER.  (M)
